Israel Journal of Mathematics

, Volume 58, Issue 2, pp 144–160

On the peripheral spectrum of positive operators

  • Vicent Caselles
Article

DOI: 10.1007/BF02785673

Cite this article as:
Caselles, V. Israel J. Math. (1987) 58: 144. doi:10.1007/BF02785673

Abstract

We prove that ifE is a Banach lattice andS, T ∈ ℒ (E) are such that 0≦sT,r(s)=r(T) andr(T) is a Riesz point ofσ(T) thenr(S) is a Riesz point ofσ(S). We prove also some results on compact positive perturbations of positive irreducible operators and lattice homomorphisms.

Copyright information

© Hebrew Univeristy 1987

Authors and Affiliations

  • Vicent Caselles
    • 1
  1. 1.Facultad de MatematicasBurjasot (Valencia)Spain